| Model Number |
MMT-551LNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error alarm and no delivery alarm.No harm requiring medical intervention was reported.Customer stated that insulin pump cracked on reservoir compartment by battery compartment.The device will not be returned for analysis.